# SDR ASAA2020111533550

- Difficulty date: November 15, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 48,846 hours, 14,728 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 32865
- Condition: Inoperative
- Location: Rt A/C Pack
- Part time: 7,580 hours, 2,344 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK LIGHT ILLUMINATED ON RECALL.  EXTINGUISHED WHEN RESET.  PRIOR TO PACK LIGHT ILLUMINATION, VERY WARM AIR THROUGHOUT CABIN, TEMP STABILIZED AFTER PACK LIGHT ILLUMINATED (DUE TO AUTOMATIC SWITCH TO SECONDARY CONTROLLER).  GROUNDED-YES.  REMOVED AND REPLACED RT TEMPERATURE CONTROL VALVE, IAW B737-800 AMM 21-51-10/401, WAS CHANGED EARLIER THIS MONTH BUT SUSPECT BAD PART OUT OF STOCK.  ETOPS GROUND FUNCTIONAL CHECK GOOD, IAW AMM 21-61-00-700-806-002.
